# SDR 97ZZZX4876

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Palm Beach Aircraft Propeller Inc, repair station LU4R349M
- Make and model: Beech 35BEECH
- System (JASC): 6122 · Propeller Governor
- Part: Drive Gear
- Condition: Cracked
- Component: D210680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GOVERNOR DRIVE GEAR CRACKED.  INDICATION STARTED BETWEEN TEETH AND EXTENDED AROUND CORNER.
